# SDR AALA201905109005

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 6,933 hours, 2,644 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 EMERGENCY EXIT DOOR ACUMMULATOR BOTTLE PRESSURE LOW. MAINTENANCE SERVICED R2 EMERGENCY EXIT DOOR ACUMMULATOR PER AMM 52-10-00.
